# SDR ABXA20120322318

- Difficulty date: March 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 72,004 hours, 16,262 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T1510134
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON STRUCTURE JUST AFT OF NOSE COWL CHAFE PAD ON PYLON CHAFED.  FABRICATED - 134 ANGLE IAW DWG 311T1510 USING .050 2024-0 PO#0011149.  FABRICATED 133 ANGLE IAW DWG 311T1510 USING .050 2024-0 PO# 0011149, ACFT WAS GROUNDED.
